MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47448
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Pma/510(k): p180001.Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: after fully unsheathing of zdeg, white thumbscrew was removed from green trigger wire mechanism & physician attempted pulled green trigger mechanism.Mechanism would not come off.Had to troubleshoot to remove wires, dislodging graft from original landing zone.Put another piece in following.(b)(4).
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Summary of investigational findings: the green trigger wire mechanism would not come off, why troubleshooting to remove the wires.The graft dislodged from landing zone and following another piece was put in.The zdeg device without shipping stylet, peel away, protecting tube, and stent graft was returned and due to the reported troubleshooting the handle main body had separated from the introducer system.The green release knob was located 13.5mm down the handle main body and rotated approx.95° counterclockwise from the hub.This combined with grooves noted in the handle main body close to the wire hole and counterclockwise against the back of the handle, indicates that the green release knob had been rotated during retraction.Said rotation may have caught the nitinol wires between the handle and the knob and caused the release knob to stick and consequently the reported difficulties in removing the trigger wires.Therefore, reference is made to the instructions for use specifying not to rotate the green trigger wire knob during withdrawal.However, appropriate actions have been initiated, too, to address the difficulties in withdrawing the green trigger wire mechanism.There are adequate controls in place to ensure the device was manufactured to specifications.It was assessed that because no non-conformances were detected, there is evidence that the dhr was fully executed.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key14049467
Report Number3002808486-2022-00239
Device Sequence Number6044057
Product Code MIH
UDI-Device Identifier10827002474489
UDI-Public(01)10827002474489(17)241230(10)E4202789
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2024
Device Model NumberG47448
Device Catalogue NumberZDEG-P-32-142-PF-US
Device Lot NumberE4202789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale